# SDR AWKA202404187191

- Difficulty date: March 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N719XJ
- Make and model: Cessna 750
- Aircraft serial: 7500179
- Aircraft time: 14,172 hours, 7,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 672231118
- Condition: Corroded
- Location: Right Wing
- Part time: 14,172 hours, 7,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE RH UPPER IB WING SKIN BY R&R OF THE RH AFT DRAG ANGLE (WING-TO-FUSELAGE FAIRING) BLENDING CORRODED AREAS, PERFORMING NDT, REPLACING BLENDED FASTENERS, ROTO-PEENING BLENDED AREAS, TREATING AND PRIMING, AND REPLACING AN EXISTING SKIN PANEL WITH NEW PIN 6722311-18 IN ACCORDANCE WITH TEXTRON FIELD REPAIR FR-750-0179-13061 REVISION - APPROVED BY FAA FORM 8100-9 DATED 17 JAN 2024.
